A new non-probabilistic divergence measure of fuzzy matrixand its applications
รหัสดีโอไอ
Creator 1. Omdutt Sharma
2. Pratiksha Tiwari
3. Priti Gupta
Title A new non-probabilistic divergence measure of fuzzy matrixand its applications
Publisher Research and Development Office, Prince of Songkla University
Publication Year 2564
Journal Title Songklanakarin Journal of Science and Technology (SJST)
Journal Vol. 43
Journal No. 2
Page no. 372-383
Keyword probabilistic measure, non-probabilistic measure, fuzzy set, fuzzy matrix, divergence measure, fuzzy divergencemeasure, feature selection, decision making
URL Website https://rdo.psu.ac.th/sjstweb/index.php
ISSN 0125-3395
Abstract Uncertainties and fuzziness are basic phenomena in human thinking and in many real-world objectives. In the existingliterature of information theory various divergence measures are available for studying such phenomena in accordance to theirethos. In general, some are probabilistic and some are non-probabilistic by nature. In the present communication, an attempt ismade to introduce non-probabilistic divergence measures for fuzzy matrices that are exponential in nature. In the present study, weprove their validity and study their properties. The different applications of proposed non-probabilistic measure are discussed inthe amphitheater of decision making and feature selection.
Songklanakarin Journal of Science and Technology (SJST)

บรรณานุกรม

EndNote

APA

Chicago

MLA

ดิจิตอลไฟล์

Digital File
DOI Smart-Search
สวัสดีค่ะ ยินดีให้บริการสอบถาม และสืบค้นข้อมูลตัวระบุวัตถุดิจิทัล (ดีโอไอ) สำนักการวิจัยแห่งชาติ (วช.) ค่ะ